<< Previous Issue Communications of the Korean Mathematical Society (Vol. 4, No. 2) Next Issue >>
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 187—393
A characterization of subspaces with property $(I_1)$ in the order normed space of hermitian matrices
Byung Soo Moon
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 187—194
Operator valued function space integrals and noncommutative operations
Yeon Hee Park
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 195—207
Stability in topological dynamics
Sung Kyu Choi, Chin-Ku Chu, Keon-Hee Lee
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 209—216
Semi-linearity of cyclic actions on some low dimensional spheres
D. Y. Kwak, Dong Youp Suh
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 217—223
The hypoellipticity of convolution equations in the generalized distribution spaces of Beurling type
Young Sik Park, Dae Hyeon Pahk, Byung Keun Sohn
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 225—236
Domains of $C$-holomorphy in Banach spaces
Tae Young Seo, Gyungsoo Woo
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 237—240
Notes on the Fresnel integrable functions
K. S. Chang, I. Yoo, J. G. Kim
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 241—249
A characterization of Hankel operators with symbol in $L^\infty(B)$
Do Young Kwak, Dong Youp Suh, Young Han Choe
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 251—263
The hyperbolic metric in convex regions
Tai Sung Song, Boo Yoon Kim
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 265—272
Remarks on tight closure over Cohen-Macaulay local ring
Yong Su Shin, Young Hyun Cho
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 273—277
Torsion theory and local cohomology
Jungsim Hahn, Heisook Lee
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 279—287
Some consequences of Chern's Kinematic formula in non-Euclidean space
Sungyun Lee, Dong Youp Suh
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 289—295
The role of the outer functions in the functional calculus
Yong Chan Kim
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 297—302
On Abelian universal algebras
Jung R. Cho
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 303—320
On a vector field problem over a lens space
Jin Ho Kwak, Jaeun Lee
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 321—329
Global class field theory summarized and its application
Ja Kyung Koo, Sunghan Bae, Sang Geun Hahn
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 331—347
On minimal $E$-projection of operator spaces
Dongyun Shin, Sa-Ge Lee, Sung Je Cho
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 349—358
Maximal inequalities with respect to product measures
Kyung-Hwa Kim
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 359—365
Smooth Points in $C(X)$-submodules of $C(X [;] B)$
Joong Heui Kim, Hong Taek Hwang
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 367—377
Banach Algebras of Yeh-Feynman and Fresnel integrable functionals
J. M. Ahn, K. S. Chang, K. S. Ryu
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 379—393

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd